# SDR CALA2024020800366

- Difficulty date: January 29, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 95,917 hours, 21,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51332
- Condition: Corroded
- Location: Bs 1180-1320
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 1180 TO STA 1320 LBL 24.75 HAS LIGHT CORROSION. SUPPORT TASK NSA EMX NR 00124
